# SDR CA040526003

- Difficulty date: May 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 819
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT CSD OIL TEMPERATURE HIGH DURING CRUISE.  CSD DISCONNECTED AND AIRCRAFT DIVERTED.  BECAUSE THE LT GENERATOR WAS INOPERATIVE (ACFT DISPATCHED IAW MEL 24-1).  RT CSD , GENERATOR AND CSD OIL COOLER WERE REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.
